# SDR SWAA2021092212339

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AFT CARGO COMPARTMENT ; 2021-392163 / REPLACED ANGLE SUPPORT LOCATED BS867 AT LEVEL STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40- 02 AND B737-700 SRM 51-10-02 ITEM 9 DWG 149A8102 SHEET 17 REV. .
